# SDR 2006FA0000326

- Difficulty date: April 7, 2006
- Submitted: April 7, 2006
- Operation: General aviation
- Aircraft: N875LP
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258308
- Aircraft time: 3,644 hours, 2,331 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Art Horizion
- Condition: Miswired
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STANDBY ARTIFICIAL HORIZON ILS NEEDLES MOVE IN OPPISITE DIRECTION OF #1 AND #2 ILS NEEDLES ON ILS APPROACH.  CONFIRMED REPORT.  FOUND THAT ARKANSAS AEROSPACE COMPLETION DRAWINGS( WERE NOT CORRECT WHEN COMPARED TO HONEYWELL RNZ-850 INSTALLATION MANUAL.  RNZ-850 PIN B78 VOR LFT DEVIATION WAS WIRED TO STANDBY HORIZON (JET ADI-322B) PIN G NAV DEVIATION +RT.  RNZ-850 PIN B75 DEV RTN WAS WIRED TO ADI-322B PIN H NAV DEVIATION + LT.  SWAPPED WIRES AT ADI-322B AND TESTED.  ILS DEVIATION LEFT AND RIGHT NOW MATCHES PRIMARY ILS DISPLAYS.
